# SDR YV3R2023042700560

- Difficulty date: April 12, 2023
- Submitted: April 27, 2023
- Operation: General aviation
- Aircraft: C-GYN
- Make and model: Robsin R44
- Aircraft serial: 2700
- Aircraft time: 310 hours
- Engine: Lyc O540F1B5
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Timer
- Part number: G6551
- Condition: Defective
- Part time: 300 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED TIME DELAY ASSEMBLY, LOW FUEL P/N: G655-1 LOW FUEL INDICATION INOPERATIVE.
